I have been prescribed 10mg patches for one month (4 patches altogether) to deal with medication withdrawal. Two days ago I took off the last patch and today I've been nauseated and anxious. Is it possible it's due to getting off of the Butrans? Are withdrawal side-effects common after such a short time off the medicine?
Sorry late reply: You may experience slight withdrawal of Butrans, but it may also be withdrawal from the medicine you have received butrans to curb. What kind of medication did you use in the starting point? It may well be advisable to ask your doctor to get a further some 5 micrograms patches of Butrans to ease the withdrawal you may still have.
Many years with many different opioids have taught me that things do not always go as fast as we want, and we humans are different and can experience things differently. I pray and hope that you have come through the worst now, and that you see light in the tunnel. Good luck and God bless. Kjell
- Butrans Information for Consumers
- Butrans Information for Healthcare Professionals (includes dosage details)
- Side Effects of Butrans (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Dec 2018 • 12 answers
Updated 28 Nov 2012 • 2 answers
Updated 22 Dec 2012 • 3 answers
Updated 11 Jul 2015 • 3 answers
Updated 5 Feb 2017 • 1 answer